Stuffy nose effect of Seroquel

We have 791 consumer reports for Seroquel. Stuffy nose effect occurred in 1%.

Patients statistics on Stuffy nose side effect for Seroquel


Average weight in Lbs

Average height in Ft
5′ 5″
5′ 11″

Average age

Seroquel Circle Diagram 7 consumers of 791 reported about Stuffy nose

  1. Antoinette T. Ward says:
    4.5 rating

    Seroquel for Bipolar disorder

    Worst of all, it was the first nights. I had the Restless legs syndrome. I was given a week’s Akiniton and then it was reasonably bearable. In addition, I had about 3 weeks Spachschwierigkeiten, came in the morning hardly ever out of bed, had a constant dry mouth, I was often black in the face and have gained weight. Sometimes I felt that my heart was leaping. Otherwise, I still had such minor side effects, such as a stuffy nose. I’m pretty happy now. It is limited to food cravings, mild vision problems, morning fine motor skills, hard bowel movements, and easy forgetfulness. I like to put up with that, because I am super balanced and come to inner peace to finally make my therapy successful.

  2. Irene B. Osborne says:
    4.5 rating

    Seroquel for Bipolar disorder

    What should one say. I’ve been taking Seroquel for years, but I always put it on my own foot because I just could not handle the side effects. I was diagnosed with bipolar disorder 2 years ago and was on 200 mg of Seroquel. A short time later I dropped it off and my life remained a roller coaster. Recently I decided to interrupt the threatened mania with Seroquel, which was also (almost) successful. I only had hypomanic fluctuations from time to time. So it was effective. But I am still struggling against the constant fatigue, headache, slowing down of thinking, concentration problems and apathy – and that at just 150 mg. I can not exceed this value at all, because otherwise I sleep as much as 16 h. In addition, I have also developed massive memory problems, forget the simplest things, I suffer from nightmares and I have after a certain time this tightness in the chest. The side effects are simply unacceptable to me, so I guess I’ll be taking the drug back, with the risk of falling into depression, which still makes me less apathetic than Seroquel does. I can only recommend this medication as an acute medication, although it has been approved since 2008 as a prophylactic. I have no experience with other neuroleptics, but I assume it is much worse.